MAUDE Adverse Event Report: RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LD2110X23B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that a garbin evo ventilator was returned to a third-party service center due to maintenance required.There was no patient involvement, and no harm or injury reported.On device evaluation, ventilator inoperative device error code e-155 was noted in the device error log indicating the machine flow sensor drift was above the specification.Replacement of the machine flow sensor is required to resolve the issue.Additional findings not related to the malfunction/issue: the machine flow sensor, blower and proximal filters were contaminated with dust and require replacement.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.
 
Additional Manufacturer Narrative
Additional information received from device evaluation on 19 march 2026 stated in relation to the previously reported device error code that occurred indication the machine flow sensor drift was above the specification, the evaluation found the machine flow sensor was contaminated with dust as well as the blower and proximal filters, all of which require replacement for the issue.
 
Additional Manufacturer Narrative
Information received from the third-party service center reporting the findings from the completed device evaluation.On final evaluation, based on device error code e-155 indicating the machine flow sensor drift was above the specification, it was determined the system printed circuit board assembly required replacement to address the ventilator inoperative issue.The machine flow sensor, blower and blower bellows did not require replacement.Additional findings not related to the malfunction/issue: the proximal filters were contaminated with dust and required replacement.The coding grids have been updated to reflect this final device evaluation result.The reported failure of a ventilator inoperative alarm indicating a machine flow sensor issue is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
GARBIN EVO, LINDE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24639193
Report Number2518422-2026-009764
Device Sequence Number18591220
Product Code CBK
UDI-Device Identifier00606959057432
UDI-Public(01)00606959057432
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLD2110X23B
Device Catalogue NumberLD2110X23B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer03/19/2026
Not provided
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date03/25/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown